effectiveness of lyrica

Discussion in 'General Health & Wellness' started by Bibliophilish, Apr 26, 2008.

  1. Bibliophilish

    Bibliophilish New Member

    I have been having trouble getting my mail order pharmacy to send my Lyrica. Recently I went eight days without it. I found that I had a great deal more pain without it, so much so that I could hardly leave the house. With Lyrica I still have some pain but also am more "foggy". I try to balance the pain vs the foggyiness. Are you having trouble getting Lyrica through the mail?
  2. puffy1

    puffy1 New Member

    I was on Lyrica for a really shprt time it didn't seem to help me but I am not sure how much I should be taking. My doctor gave me samples of it can you get samples from your doc?.

    How much were you taking?

    Teri
  3. Acai

    Acai Guest

    I have been taking lyrica for about 2 years. I tried to stop taking it at one point and found that my pain increased. Also it is not the type of drug that should be stopped abruptly per my doc. As for mail order. I have no problem with the one my insurance uses.
  4. mermaid01

    mermaid01 New Member

    I might be out of line but I would not buy medications by mail unless I knew the company or it was recommended by my doctor. There is a great deal of medication being formulated in China and other out of country places; it is dangerous to do that!

    I go to Canada for my medications and have for many years. Don't get mixed up about ordering from Canada on line either; it is still dangerous.

    I took my first Lyrica 50mg last night. Right away I felt funny, my eyes seemed more blurry, my heart skipped beats for awhile and I do feel detached. I was hoping that side effects would go away after awhile; is that true?

    I have also read that if you stop taking Lyrica you hurt worse than before....I certainly hope that is not true.

    Anyone out there that has been on Lyrica for more than 6 months; I'm interested to know what side effect you encountered.

    I would also like to know how many people that were on it for at least 6 months then stopped taking it; did you hurt worse than that before and what was your experience?
    Thanks so much for your time
    [This Message was Edited on 09/24/2008]
  5. jmq

    jmq New Member

    I am sorry to hear you are having troubles getting your Lyrica in the mail. I got my 90 day supply via my mail order Rx company, Caremark. Thank goodness! I am just starting it and have already seen positive results. I am keeping my fingers and toes crossed!

    Hope you get it resolved...

    jmq
  6. Beadlady

    Beadlady Member

    you have the Caremark mail order plan. I used to and I miss it--hate going to Walmart--I get ill at that store alot.
  7. Didoe

    Didoe New Member

    i get mine also via insurance co. mailorder pharmacy, if its prescribed as per insurance company requirements,
    30 day supply/3 refills etc--all listed on prescription form, I dont have problems receiving the med.

    be sure you know what your company requires and stand on top of clerical staff to be sure the script is written as needed. dont assume yr doctor knows what you need, they're the last ones who follow insurance co. requirements

  8. RiverOtter

    RiverOtter New Member

    Just started Lyrica for fibro last night (75 mg) and I've been dizzy, spacey and unable to concentrate all day. (Not good since fibro fog is one of my biggest issues) I was diagnosed with fibro 8 years ago but this is the first time I've tried Lyrica. Are you still taking it? Did the side effects go away? I'm really thinking about not taking it tonight but I guess I'm probably just giving up too quickly. It's just SO counterproductive to be spacey than ever and I can't afford to lose of month of productive time at work while my body adjusts (if it ever does). Hearing others' experiences would be greatly appreciated!!!

    Thanks!
  9. Janalynn

    Janalynn New Member

    TONS of info on Lyrica on the Fibro board - I'd go over there, read and post if you can't find your answers, you'll get lots of replies!
    It is somewhat normal to start out with some side effects w/Lyrica, usually they go away though. Many people get incredible results - some can't tolerate the side effects.

    Janalynn